Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 104, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 25, 2016, 3:11 AM EST. It took effect at Nov 26, 2016, 6:00 AM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2016, 3:11 AM EST (08:11 UTC)
- In effect from
- Nov 26, 2016, 6:00 AM EST
- Expired
- Nov 27, 2016, 3:15 AM EST
- In force
- 21 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
391 WHUS71 KPHI 250811 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 311 AM EST FRI NOV 25 2016 ANZ452>455-252300- /O.NEW.KPHI.SC.Y.0104.161126T1100Z-161127T1100Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 311 AM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM EST SUNDAY. * LOCATION...THE ATLANTIC COASTS OF CENTRAL AND SOUTHERN NEW JERSEY AND DELAWARE. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
6 follow-up statements
304 WHUS71 KPHI 252048 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EST FRI NOV 25 2016 ANZ452>455-261000- /O.CON.KPHI.SC.Y.0104.161126T1100Z-161127T1100Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 PM EST FRI NOV 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 6 AM EST SUNDAY... * LOCATION...THE COASTAL WATERS OFF THE SOUTHERN PART OF THE NEW JERSEY COAST AND THE COASTAL WATERS OFF DELAWARE. * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS SATURDAY AND SATURDAY NIGHT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ IOVINO
235 WHUS71 KPHI 260848 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 AM EST SAT NOV 26 2016 ANZ452>455-262200- /O.CON.KPHI.SC.Y.0104.161126T1100Z-161127T1100Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * LOCATION...THE COASTAL WATERS OFF THE SOUTHERN PART OF THE NEW JERSEY COAST AND THE COASTAL WATERS OFF DELAWARE. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
346 WHUS71 KPHI 261141 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 641 AM EST SAT NOV 26 2016 ANZ431-270000- /O.EXA.KPHI.SC.Y.0104.000000T0000Z-161127T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 641 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SUNDAY. * LOCATION...LOWER DELAWARE BAY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-270000- /O.CON.KPHI.SC.Y.0104.000000T0000Z-161127T1100Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 641 AM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * LOCATION...THE COASTAL WATERS OFF THE SOUTHERN PART OF THE NEW JERSEY COAST AND THE COASTAL WATERS OFF DELAWARE. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
542 WHUS71 KPHI 262055 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 PM EST SAT NOV 26 2016 ANZ431-452>455-271100- /O.CON.KPHI.SC.Y.0104.000000T0000Z-161127T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 PM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * LOCATION...THE COASTAL WATERS OFF THE SOUTHERN NEW JERSEY COAST AND THE COASTAL WATERS OFF DELAWARE, INCLUDING THE LOWER DELAWARE BAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
584 WHUS71 KPHI 262337 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 637 PM EST SAT NOV 26 2016 ANZ450-451-271100- /O.EXA.KPHI.SC.Y.0104.000000T0000Z-161127T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 637 PM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SUNDAY. * LOCATION...THE COASTAL WATERS OFF THE NORTHERN AND CENTRAL NEW JERSEY COAST. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-452>455-271100- /O.CON.KPHI.SC.Y.0104.000000T0000Z-161127T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 637 PM EST SAT NOV 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * LOCATION...THE COASTAL WATERS OFF THE SOUTHERN NEW JERSEY COAST AND THE COASTAL WATERS OFF DELAWARE... INCLUDING THE LOWER DELAWARE BAY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
471 WHUS71 KPHI 270815 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 AM EST SUN NOV 27 2016 ANZ431-450>455-270915- /O.CAN.KPHI.SC.Y.0104.000000T0000Z-161127T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 AM EST SUN NOV 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH THE MORNING AND EARLY AFTERNOON. A FEW GUSTS APPROACHING SMALL CRAFT ADVISORY LEVELS MAY OCCUR LATER THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 12:22 AM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Nov 25, 12:22 AM EST, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1222 AM EST Fri Nov 25 2016 .SYNOPSIS... Weak low pressure will form east of New Jersey will move out to sea. Low pressure will move over the Great Lakes on Friday and weaken Friday night as it moves into Quebec. At the same time, weak low pressure will develop east of the Mid-Atlantic coast on Friday night. Both lows will eventually merge near Nova Scotia during the second half of the weekend. High pressure will arrive in our area on Monday and drift to the east on Tuesday. A warm front is expected on Wednesday with a cold frontal passage Wednesday night into early Thursday. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Skies partially clear out going through tonight and patchy fog will develop across the region. The clouds will likely be variable across the Delmarva and S NJ through daybreak. Forecast low temperatures are above freezing area wide, ranging from the mid 30s north of I-78 as well as the NJ Pine Barrens to the lower 40s in the cities and along the coast. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/... The next in a series of northern-stream shortwave troughs will progress eastward through the Midwest on Friday. The flow ahead of the trough will back more out of the southwest across the mid- Atlantic region and produce an overrunning setup during the afternoon. Black Friday morning looks to be dry. Then, expect light precipitation to develop over the forecast during the afternoon. Rain showers should be limited in intensity and coverage owing to weak forcing with this system. However, the best chance to see measurable rainfall Friday afternoon will likely to be near a stationary front, which (at this point) may reside somewhere over the southeastern quadrant of the CWA. Forecast high temperatures range from the mid 40s in the Poconos to the upper 50s to near 60F in the coastal plain of southern NJ and DE. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Synoptic Overview...The period starts with developing low pressure off the NJ/DE coasts Friday night. The low will remain weak and shift off the coast through the overnight. Surface high pressure will begin to slowly nose into region on Saturday. This will continue on Sunday as well. At the same time, low pressure will become more organized well to our north near Nova Scotia. The surface high will arrive in earnest late Monday and will stick around through the night. The high will shift offshore on Tuesday. This will result in a return flow and a warm frontal passage. This will be followed by a cold front later on Wednesday or early on Thursday. Temperatures...For reference, normals for Philadelphia are in the lower 50s and upper 30s. Calendar day averages should be near normal Saturday, Sunday and Monday, 5 to 10 degrees above normal Tuesday, 10 to 15 degrees above normal Wednesday, and 5 to 10 degrees above normal on Thursday. Precipitation...The biggest shot of precipitation, CWA-wide, will come with the warm/cold frontal passage Tuesday night through Thursday. POPS are likely. An all liquid event is expected. Prior to this, there is a small shot of precipitation at the very beginning of the period on Friday night. But if the weak coastal low hugs the coast closer then what's expected, POPS and rainfall will be higher than currently forecast. Lastly, small POPS are in place across the northwestern zones Saturday into Sunday as the northwest flow increases. Temperature profiles suggest that there is enough cold air to support some show showers, especially at night. Winds....The period will begin with light west to northwest winds. Then on Saturday and into Sunday, the winds will be noticeable. Northwest winds will gust up to 25 mph during the daylight hours, relaxing to mainly 10 mph or less at night. Winds will be light on Monday and become southerly and increase on Tuesday. Speeds are forecast to be in the 10 to 15 mph range by Tuesday afternoon. Impacts...As stated in the HWO, the probability of widespread hazardous weather is low through the period. It is worth mentioning that the far northwestern zones could see some snow showers over the weekend along with gusty northwest winds, but impactful accumulations or reductions in visibility aren't expected. && .AVIATION /05Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Scattered MVFR VSBYs will develop late tonight and into daybreak. A few sites may drop to IFR, possibly lower, especially across the Delmarva/S NJ. Clouds increase and CIGs gradually lower during the day Friday. MVFR CIGs may develop during the late morning before -SHRA arrive but for most TAF sites MVFR CIGs will likely wait until after 18Z. Winds will be light and variable through the valid TAF period. OUTLOOK... Friday Night...MVFR conditions possible in some showers during the first half of the night. Light west to northwest winds. Saturday and Sunday...VFR. Northwest winds gusting of 20 to 25 knots during the daylight hours, relaxing to mainly 10 knots or less at night. Monday...VFR with light winds. Tuesday...MVFR conditions possible in showers. Light south winds increasing to 10 to 15 knots during the day. && .MARINE... No marine hazards expected through Friday. Winds will generally be 10 kt or less while seas 1-2 ft in our coastal waters and 1 ft or less in the Delaware Bay. OUTLOOK... Friday Night...No marine headlines. Light winds. Saturday and Sunday...Low pressure will strengthen off the coast of eastern New England Saturday and produce northwesterly winds. Speeds will gust to 20 to 25 knots both days, but recent model runs have been bouncing around in terms of location. While we think there's a window of 25 kt and a SCA headline on Saturday, confidence on location, timing and max wind speed is low at this time. A SCA headline on Sunday looks more likely. Monday...No marine headlines expected as the northwest winds will diminish to 10 knots or less before turning southwesterly late in the day and at night. Tuesday...No marine headlines expected. South winds will strengthen and gust to around 15 knots. Chance of showers. && .CLIMATE... Through the first 23 days, November is averaging 1 to 3 degrees above normal except around half a degree above normal at KACY and KGED. Recalculating for PHL only...based on our 330 am forecast, the month should average close to 50 degrees or a little more than 2 degrees above average. This will be a similar positive departure as compared to October. Philadelphia specific climate: should average within 1 degree of 49.9 degrees or around 2.3 degrees above the November normal of 47.6. This would be close to the 15th warmest October on record. The period of record dates back to 1874. Temperatures for all months during 2016 (excepting May) have averaged above normal. You have to go back to the months of January, February and March 2015 to find below normal months. In other words, 19 of the past 20 months in Philadelphia have averaged above the 30 year (1981-2010) normal. Precipitation this month so far, has been far below normal, generally under 6 tenths of an inch, except the north and northeast portion of New Jersey which was doused with 1 to 3 inches on the 15th. Its early, but guidance for now is indicating we should receive general one half to possibly two inches of rain in the 48 hour period of Tuesday and Wednesday inclusive. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Kruzdlo Near Term...Klein/MPS Short Term...Klein Long Term...Kruzdlo Aviation...MPS Marine...MPS Climate...
Hazardous weather outlook, Nov 24, 3:19 PM EST, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 319 PM EST THU NOV 24 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-252030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 319 PM EST THU NOV 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-252030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 319 PM EST THU NOV 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.